# SDR CA980330005

- Difficulty date: February 16, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 13,657 hours
- Engine: Pwa PT6A28
- System (JASC): 7314 · Engine Fuel Pump
- Part: Shaft
- Part number: 025323101
- Condition: Stripped
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT THE NR 1 ENGINE LOST POWER. INFLIGHT SHUTDOWN PROCEDURES WERE CARRIED OUT BY THE FLIGHT CREW AND SINGLE ENGINE LANDING CARRIED OUT AT DESTINATION. POST FLIGHT INSPECTION REVEALED NO FUEL DELIVERY TO THE FUEL CONTROL UNIT. AN INSPECTION OF THE FUEL PUMP REVEALED THE INTERNAL DRIVE STRIPPED, PREVENTING FUEL DELIVERY.
